Why have I had headaches and been feeling sick for the past week?

I've suffered with quite severe depression since just before I started university i am generally crying all the time so I got given antidepressants and they helped for a while then I stopped taking them. I'm also having counselling but this really isn't helping and now I wake up and have a headache and feel sick and now its causing me problems in trying to concentrate in my studies is there any reason for me to feel like this?

6 Replies

  • Hello, I don't know whether you're a man or woman but I get a headache and feeling sick 2 weeks before my period, up until period and sometimes whilst on. This has been happening the past 2 months. I'm not too sure what it could be. You say you've come off the tablets now, for how long? As it could be withdrawal effects, and shouldn't last for too long. What medication was you on? xx

  • Hi Chellebells I'ma woman of 22. that's never happened to me before I was on sertraline 150mg for a while and couldn't cope with it went to see my gp a couple of days ago and have just started back on 100mg of sertraline started taking them again today feel sick but feel like im bouncing off the walls probably wont be able to sleep tonight I hadn't been taking them for nearly two months but I could feel myselg going down hill fast so thought I better but im not keen on the side effects but hey. How are you doing?.

  • Ahh right, same age as me! It could well be the side effects. I think I had nausea when I was on sertraline. It's really not nice :( But I suppose if you can stand the side effects, then hold it out. I'm good, thanks! I'm on 30mg Mirtazapine, I got headaches when I first started on them. But I think my headaches and nausea now is still to do with menstrual. It happens about 2 weeks before I'm due on. And then after I come off, all back to normal. I do think it's harder for us women at times because of the hormones already going up and down, and that doesn't mix well with anxiety. :( xx

  • I'm glad your getting on ok ive never had mitazapine not yet anyway lol. Yes most definitely as half the time you hormones go all over the place and you don't know whether you are coming or going. I know tell me about it I have days where I get really anxious n just cry for hours as I don't want to be and feel like nothings going right and youll feel peoplea are better off with out u. do u ever feel like that. but would never act on it. Im trying to luckily its weekend soo im not at uni which helps a bit I guess.

  • 'I wake up and have a headache and feel sick and now its causing me problems in trying to concentrate in my studies'.

You may also like...